# SDR GTIA010530

- Difficulty date: June 15, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: Z634006106
- Part serial: 7090963
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 628 - REACHING THE GATE-GND PRESSURE ADVISED OF SMOKE COMING FROM BATTERY VENT, NORMAL BATTERY INDICATIONS IN COCKPIT.  REMOVED AND REPLACED BATTERY CHARGER IAW 24-30-02.  (M)
